MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE XP IMPLANT 4/5 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE XP IMPLANT 4/5 X 13MM; DENTAL IMPLANT
Model Number OS4513
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of the event unknown / not provided.Product not returned.
 
Event or Problem Description
Doctor reported that the implant fracture os4513.Doctor confirmed by phone that the implant remains implanted and won´t be removed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).An osseotite xp® implant 4/5 x 13mm (os4513) was returned to barcelona.The investigation has been performed based on the available information.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the complaint.The reported device location and length of usage is unknown.Device history record (dhr) review was completed for the subject lot number (150191).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (150191) for similar event and no other complaint was identified.Based on the available information, device malfunction could not be verified and the reported event was non-verifiable.H3 other text : product not returned.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE XP IMPLANT 4/5 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10172778
Report Number0001038806-2020-00861
Device Sequence Number3053625
Product Code DZE
UDI-Device Identifier00844868012863
UDI-Public(01)00844868012863(17)070409(10)150191(241)OS4513
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/09/2007
Device Model NumberOS4513
Device Catalogue NumberOS4513
Device Lot Number150191
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;